MathSciNet Relay Station
MathSciNet bibliographic data
MR1659466 (2000a:35012) 35B25 (35J65 58E05)
Dancer, E. Norman; Wei, Juncheng On the effect of domain topology in a singular perturbation problem. Topol. Methods Nonlinear Anal. 11 (1998), no. 2, 227–248.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement